Journal of Applied Mathematics and Computing, Volume (59), Year (2018-3) , Pages (47-75)

Title : ( Local exponential stabilization for a class of uncertain nonlinear impulsive periodic switched systems with norm-bounded input )

Authors: Mohsen Ghalehnoei , Mohammad Reza Akbarzadeh Totonchi , Naser Pariz ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

This paper investigates stabilization for a class of uncertain nonlinear impulsive periodic switched systems under a norm-bounded control input. The proposed approach studies stabilization criteria locally where the nonlinear dynamics satisfy the Lipschitz condition only on a subspace containing the origin, not on Rn. This makes the proposed approach applicable in most practical cases where the region of validity is limited due to physical issues. In presence of different resources of non-vanishing uncertainties, the main objective is to find a stabilizing control signal such that not only trajectories exponentially converge to a sufficient small ultimate bound, but also have the largest region of attraction. To this, for a more general model, we first propose several sufficient conditions using the common Lyapunov function approach. The proposed strategy allows the Lyapunov function to increase in some intervals, which is suitable when some of the subsystems are unstable and uncontrollable. We then apply these conditions to the targeted system, and the sufficient criteria are extracted in the forms of linear and bilinear matrix inequalities. To achieve the main goal, an optimization problem is also formulated which is solvable using augmented Lagrangian methods. Finally, some illustrative examples are presented to demonstrate the proposed approach.

Keywords

, Exponential stability, Impulsive switched systems, Non-vanishing uncertainty, Norm-bounded input, Periodic switching scheme
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1067799,
author = {Ghalehnoei, Mohsen and Akbarzadeh Totonchi, Mohammad Reza and Pariz, Naser},
title = {Local exponential stabilization for a class of uncertain nonlinear impulsive periodic switched systems with norm-bounded input},
journal = {Journal of Applied Mathematics and Computing},
year = {2018},
volume = {59},
month = {March},
issn = {1598-5865},
pages = {47--75},
numpages = {28},
keywords = {Exponential stability; Impulsive switched systems; Non-vanishing uncertainty; Norm-bounded input; Periodic switching scheme},
}

[Download]

%0 Journal Article
%T Local exponential stabilization for a class of uncertain nonlinear impulsive periodic switched systems with norm-bounded input
%A Ghalehnoei, Mohsen
%A Akbarzadeh Totonchi, Mohammad Reza
%A Pariz, Naser
%J Journal of Applied Mathematics and Computing
%@ 1598-5865
%D 2018

[Download]